# SDR UIEA200700035

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B079341061
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 260 BULKHEAD LT LBL60 CANTED BULKHEAD WEB FOUND CRACKED.  BULKHEAD STA 260 WEB REPAIRED AS PER SRM 53-10-04 FIG 47.
